# SDR ASAA0210181

- Difficulty date: August 24, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002142
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KTN - FOUND EMERGENCY IDENTIFIER ON SMOKE BARRIER ILLUMINATED DURING DESCENT.  RESET EXIT IDENTIFIER, THEN SIGN TESTED NORMAL.  (M)
